# SDR WX0A2024121632233

- Difficulty date: November 25, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 40,072 hours, 27,309 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL FILLED FLIGHT DECK WHEN OUTFLOW VALVE OPENED AROUND 3,000' / C/W ALLEGIANT AIR A320 TC 21-000-002. FOUND EVIDENCE OF WETTNESS IN LOAD COMPRESSOR WITH BORESCOPE.  APU LOAD COMPRESSOR LEAK.  REMOVED APU IAW AMM TASK 49-11-11-000-004-A. C/W STEPS #2 & #3. CLEANING OF THE APU COMPARTMENT AND APU AIR INTAKE WITHOUT THE APU INSTALLED IAW 49-00-00-100-805-A  AND 49-16-00-100-005-A. COMPLETED INSTALLATION OF THE APU IAW A320 AMM 49-11-11-400-A STEPS 4 (D) THRU COMPLETION. NO DEFECTS NOTED AT THIS TIME. "
